Skip to Content

I have bruises and bleed more with the pen, it is not easy to inject?

Responses (1)

Rajive Goel 25 Jun 2010

Are you taking about Insulin?

danbet01 25 Jun 2010

Yes sorry I was not clear. When I press the button on the end of the pen it seems quite stiff, not as easy as a regular syringes. I try to hold the pen in the palm of my left hand and press the button to release the insulin. My stomach is bruising and that did not happen when I used syringes for the injections. Thank You

Rajive Goel 26 Jun 2010

I use 20IU of insulin everyday via the conventional vial & syringe (insulin syringe) method & have clots on my abdomen, i guess to avoid it best to use the spirit like solution which can be bought from the pharmacy, this is used by docs before injecting a person, which perhaps numbs the surface area thus the clots don't form, guess you could talk to your pharmacist for more help, maybe i have been able to help, take care.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions